Sur un théorème d'Axel Thue

Trygve Nagell

TBD mathscidoc:1701.332055

Arkiv for Matematik, 1, (6), 489-496, 1952.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:13 uploaded by arkivadmin ] [ 330 downloads ] [ 0 comments ]
@inproceedings{trygve1952sur,
  title={Sur un théorème d'Axel Thue},
  author={Trygve Nagell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203413093471864},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={6},
  pages={489-496},
  year={1952},
}
Trygve Nagell. Sur un théorème d'Axel Thue. 1952. Vol. 1. In Arkiv for Matematik. pp.489-496. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203413093471864.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved